# SDR SWAA2021081899596

- Difficulty date: July 29, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 46,019 hours, 27,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S19l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT; GUSSET CRACKED AT STA 500D; S-19L ; / [01] REMOVED CRACKED GUSSET AT S-19L IAW SRM 51-40-02-0G-0; [02] VERIFIED NEW GUSSET AS PN 143A9481-6 A-TAG A69533 IAW BOEING DWG 143A9481 ID 2 REV A.; [03] DRILLED UP NEW GUSSET IAW SRM 51-40-05-0G-0.; [04] INSPECTION STEPS 1-3 CW; [05] INSTALLED LH GUSSET PN 143A9481-6; IAW SRM 51-40-02-0G-0. BOEING DWG 143A7902 ID:1 REV E.; [06] INSPECTION CW STEP 5; [07] APPLIED CIC TO GUSSET IAW AMM 51-21-91-620-802; [08] VERIFIED STEP 7.  AUDIT C/W
